Calpol Paracetamol Fastmelts Strawberry Flavour 6+ years 12 pack

0248643
 out of 5 stars

Calpol Paracetamol Fastmelts Strawberry Flavour 6+ years 12 pack

0248643
£3.75
 out of 5 stars
Calpol Six Plus Fastmelts are strawberry flavoured tablets and will relieve pain and/or fever in many conditions including: Cold and flu; Headache; Toothache; Post-immunisation fever; Earache; Sore throat; Other aches and pains.Medicinal product. effective pain and fever relief. Active ingredient Paracetamol, each orodispersible tablet contains 250mg of paracetamol, it also contains aspartame. Please read enclosed leaflet carefully before use. Do not give to children under 6 years old. Store out of reach and sight of children.
£3.75

Product Information

Calpol Six Plus Fastmelts are strawberry flavoured tablets and will relieve pain and/or fever in many conditions including: Cold and flu; Headache; Toothache; Post-immunisation fever; Earache; Sore throat; Other aches and pains.Medicinal product. effective pain and fever relief. Active ingredient Paracetamol, each orodispersible tablet contains 250mg of paracetamol, it also contains aspartame. Please read enclosed leaflet carefully before use. Do not give to children under 6 years old. Store out of reach and sight of children.
Brand: Calpol
Type: Childrens Pain Relief
Pack Qty: 12
Assembly: No
Height: 7.1CM
Width: 9.7CM
Age: 6 Years +
Depth: 2.0CM
Bar Code: 5010123725099

Free Returns

If something’s not right, you can return the product to us within 28 days of purchase and we will gladly refund or exchange. Unfortunately, we’re unable to provide a refund or exchange without a valid proof of purchase.

View Terms & Conditions »

Ideas & Advice

Little wins to help you get stuff done

Loads of tips, hacks and how-tos to help you get your jobs done

Visit Ideas & Advice »

Product Information

Calpol Six Plus Fastmelts are strawberry flavoured tablets and will relieve pain and/or fever in many conditions including: Cold and flu; Headache; Toothache; Post-immunisation fever; Earache; Sore throat; Other aches and pains.Medicinal product. effective pain and fever relief. Active ingredient Paracetamol, each orodispersible tablet contains 250mg of paracetamol, it also contains aspartame. Please read enclosed leaflet carefully before use. Do not give to children under 6 years old. Store out of reach and sight of children.
Brand: Calpol
Type: Childrens Pain Relief
Pack Qty: 12
Assembly: No
Height: 7.1CM
Width: 9.7CM
Age: 6 Years +
Depth: 2.0CM
Bar Code: 5010123725099

You May Also Like

Customer Reviews

Item removed from saved for later